MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL G2 TDL COMPLEX FILL COIL 9X25; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL G2 TDL COMPLEX FILL COIL 9X25; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 641CF0925
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Procode is krd/hcg.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)).Initial reporter information such as first & last names, phone and email address are not available / reported.The device has not been returned.This is indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed the manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the 9 mm x 25 cm galaxy g2 complex fill coil (641cf0925 / l10099) could not be detached during the procedure.The coil was replaced.There was no report of any patient injury or adverse event.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to make a correction to the manufacture information and to include the additional event information received on 5/7/2019.Conclusion: the healthcare professional reported that the 9 mm x 25 cm galaxy g2 complex fill coil (641cf0925 / l10099) could not be detached during the procedure.The coil was replaced.There was no report of any patient injury or adverse event.It was reported that no additional information is available, and the product is no longer available to be returned.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot l10099 presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to document the result of the analysis of the production records for lot l10099.A review of manufacturing documentation associated with this lot l10099 presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Additional information will be submitted within 30 days of receipt.

Brand Name
G2 TDL COMPLEX FILL COIL 9X25
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CA CH-24 00
SZ  CH-2400
MDR Report Key8169567
Report Number3008114965-2018-00841
Device Sequence Number11114239
Product Code KRD
UDI-Device Identifier10878528009648
UDI-Public10878528009648
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K120686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number641CF0925
Device Lot NumberL10099
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer01/03/2019
05/07/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/03/2019
05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR